MAUDE Adverse Event Report: Medline Industries, LP MEDLINE; DBD-SCC VAGINAL PACK-LF

Medline Industries, LP MEDLINE; DBD-SCC VAGINAL PACK-LF
Catalog Number DYNJ27133S
Medical Device Problem Codes Fluid/Blood Leak (1250); Explosion (4006)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/16/2023
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that 8 vag packs come in that we cannot use bc the betadine exploded in the pack.
 
Additional Manufacturer Narrative
The account reported finding betadine leaked in pack.A photo and a sample were received for investigation; four unopen packs were received, pvp paint leaked in each of the four packs, there was no damage to the pvp bottles, production records had no non-conformances, and there were no issues with the pack build that might have an impact on the issue.The reported problem was confirmed based on the sample evaluation.Based on the component's location in the pack it is unlikely that placement contributed to the reported issue, and this complaint has been provided to the vendor for further evaluation while the supplier quality team will monitor this issue for trending purposes.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.This medical device report (mdr) is being submitted as part of retrospective review activities, which include review of historical data in accordance with regulations at 21 cfr part 803.The information included in this mdr reflects the information reasonably known to the manufacturer at the time of this retrospective review and submission.

Brand Name
MEDLINE
Common Device Name
DBD-SCC VAGINAL PACK-LF
Manufacturer (Section D)
Medline Industries, LP
three lakes drive
northfield IL 60093 -275
Manufacturer Contact
azra halilovic
three lakes drive
northfield, IL 60093--275
MDR Report Key50762965
Report Number1417592-2026-39973
Device Sequence Number9551228
Product Code OJF
UDI-Device Identifier40195327112876
UDI-Public40195327112876
Combination Product (Y/N)N
Initial Reporter StateWI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Type of Report Initial
Report Date (Section B) 09/10/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Catalogue NumberDYNJ27133S
Device Lot Number23DMD437
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/18/2023
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/16/2023
Initial Report FDA Received Date09/14/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown